# SDR ASOA2015050812784

- Difficulty date: April 16, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,663 hours, 12,240 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT FLOORBEAM IS CRACKED.  RECEIVED REO 690-53-11-752 FORMED AND AND HEAT TREATED REPAIR ANGLE -1 IAW SRM 51-24-06-001-001-A01.  FORMED AND HEAT TREATED ANGLE -7 IAW SRM 51-24-06-001-001-A01.  COMPLIED WITH REO 690-53-11-752.  COMPLIED WITH ECTC REO 690-53-11-752.
